# SDR SWIA2020090952372

- Difficulty date: July 23, 2020
- Submitted: September 9, 2020
- Operation: Air carrier
- Aircraft: N910SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7566
- Aircraft time: 47,061 hours, 40,247 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 601R3102529
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT PRESSURE FLOOR STRAP CORRODED AT APPROX FS 559.00 AND BETWEEN LBL 36 AND LBL 45.00.  C-CHECK RO 9/5/2020.  REMOVED AND REPLACED LT PRESSURE FLOOR STRAP AT APPX FS559 BETWEEN LBL36 AND LBL 45, IAW CRJ200 SRM.
